Skip to Content

I have just been given plaquenil but am scared of long term damage has anyone had serious damage?

Responses (2)

srandjlsims 13 Feb 2016

I remember being in your shoes, 4 years ago April. Yes, there can be side effects, that is why you must keep up with your Plaquenil Eye exams and your blood work. I do the eyes once per year and the blood work every 90 days. Well, I will be honest, I am lazy, I keep getting hounded at times!
If you keep to the schedule, they will be able to have early indicators of problems.
I know you are scared, but if the drug works on you as it did for me, it is worth every worry.

Good luck!

chuck1957 18 Feb 2016

EllieFT; really this medication has been used for years now and as long as you get the testing done when you are due very few people don't really have many problems at all but far out weigh with the benefits they get just follow the doctors orders and keep up with any test the doctor wants to do with all of this I have dispensed over the years I have not seen anyone have any serious reactions. Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions